# SDR ASOA2014090411179

- Difficulty date: August 31, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,207 hours, 9,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AFT EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED AND REPLACED RIGHT FUSELAGE AFT EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-15.
